# SDR CALA2025122912468

- Difficulty date: December 20, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 75,014 hours, 26,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CUTOUT AROUND LAVATORY EXHAUST VENT HAS CORROSION.   REPAIR ACCOMPLISHED IAW SRM 53-70-01-2R-3, REPAIR 3 FIGURE 201-203.
